×

zbMATH — the first resource for mathematics

On the reflection principle in several complex variables. (English) Zbl 0626.32019
The edge-of-the-wedge theorem is used to extend a biholomorphic map across a nondegenerate real analytic boundary in \({\mathbb{C}}^ n\) under some differentiability assumption at the boundary.

MSC:
32D15 Continuation of analytic objects in several complex variables
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Charles Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1 – 65. · Zbl 0289.32012
[2] H. Lewy, On the boundary behavior of holomorphic mappings, Accad. Naz. dei Lincei, no. 35, 1977.
[3] Walter Rudin, Lectures on the edge-of-the-wedge theorem, American Mathematical Society, Providence, R.I., 1971. Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 6. · Zbl 0214.09001
[4] S. I. Pinčuk, On the analytic continuation of holomorphic mappings, Math. Sb. 27 (1975), 375-392.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.